# SDR REXA2019040800357

- Difficulty date: March 24, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: N1261577
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT LBL27.0 HAS CORROSION FROM FS 574.00 TO FS605.00    
REMOVED AND RE-PLACED LBL-27 FS 574.0 TO FS605 FLOOR SUPPORT I.A.W. VRJ-200 SRM 51-42-21 AAR R SM 17
